Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 45, NWS Fort Worth, TX

May 10, 20154 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 11:04 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 11:04 AM CDT (16:04 UTC)
Expired
May 10, 2015, 2:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Collin County, TX, Dallas County, TX, Fannin County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 117 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2108 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
2.8
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WGUS54 KFWD 101604
FFWFWD
TXC085-113-147-181-101900-
/O.NEW.KFWD.FF.W.0045.150510T1604Z-150510T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 AM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 200 PM CDT

* AT 1103 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  WARNED AREA. UP TO TWO INCHS OF RAIN HAS ALREADY FALLEN. FLASH 
  FLOODING IS ONGOING AND WILL CONTINUE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DALLAS...PLANO...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...
  MCKINNEY...CARROLLTON...FRISCO...RICHARDSON...ALLEN...ROWLETT...
  DESOTO...CEDAR HILL...WYLIE...COPPELL...DUNCANVILLE...SHERMAN...
  LANCASTER AND FARMERS BRANCH.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3385 9686 3382 9676 3390 9662 3384 9662
      3369 9635 3388 9592 3384 9585 3341 9587
      3336 9630 3299 9630 3298 9653 3255 9653
      3255 9704 3298 9703 3299 9684 3340 9684
      3343 9692 3396 9693

$$

79

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:58 AM CDT, 7 hours 6 minutes earlier.

Area forecast discussion, May 10, 3:58 AM CDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
358 AM CDT SUN MAY 10 2015

.DISCUSSION...
AN UPPER LEVEL LOW OVER NORTHEASTERN COLORADO WILL CONTINUE TO
MOVE NORTHEAST INTO THE NORTHERN PLAINS THROUGH TONIGHT AND THEN
EAST ACROSS NORTHERN MINNESOTA AND INTO SOUTHERN ONTARIO BY
TUESDAY MORNING. AS THIS HAPPENS...A COLD FRONT WILL MOVE SOUTH
INTO THE NORTHWESTERN PART OF NORTH TEXAS BY MIDNIGHT TONIGHT.
THIS FRONT WILL MOVE THROUGH THE SOUTHEASTERN ZONES BY MONDAY
EVENING.

BEFORE THE FRONT MOVES THROUGH...WE WILL REMAIN IN A VERY MOIST
AND UNSTABLE AIRMASS. EXPECT THUNDERSTORMS THAT WERE APPROACHING
THE WESTERN PART OF THE FORECAST AREA AT 330 AM...TO MOVE EAST
ACROSS THE REGION THIS MORNING. SOME STRONG TO SEVERE THUNDERSTORMS
ARE EXPECTED...AND LOCALLY HEAVY RAIN WILL SERVE TO ONLY
EXACERBATE FLOODING WHERE THE GROUND IS ALREADY SATURATED FROM
RAINS OVER THE LAST SEVERAL DAYS. THE PRECIPITABLE WATER WILL BE
1.5 TO NEARLY 2 INCHES...WHICH IS APPROACHING THE 99TH PRECENTILE
FOR THIS TIME OF THE YEAR. HAVE DECIDED TO EXPAND THE FLASH FLOOD
WATCH SOUTHWARD TO INCLUDE AREAS ALONG AND NORTH OF A COMANCHE TO
HAMILTON TO HILLSBORO TO TERRELL TO SULPHUR SPRINGS LINE.

UNFORTUNATELY THIS FRONT WILL NOT DRY US OUT...AND WITH
SOUTHWESTERLY FLOW ALOFT....WE WILL CONTINUE TO HAVE CHANCES
OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE COMING WEEK.
SURFACE WINDS WILL BECOME EASTERLY TUESDAY NIGHT AND SOUTHEASTERLY
WEDNESDAY AFTERNOON. AS A SHORTWAVE APPROACHES...WE SHOULD HAVE
WIDESPREAD SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY.
AFTER THIS SHORTWAVE MOVES TO THE EAST...WE SHOULD SEE ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY.

58

&&

.AVIATION...
/ISSUED 1148 PM CDT SAT MAY 9 2015/
THE CHALLENGES CONTINUES REGARDING CONVECTION AND OCCURRENCE
WHICH MIXING FROM OUTFLOW IS HAVING AN IMPACT ON DELAYING MVFR
CIGS AT DFW METRO TERMINALS. THE METEOROLOGY IS BELOW IN THE
UPDATE...BUT CURRENT WILL CARRY VFR/VCTS WITH TEMPO FOR MVFR VSBYS
AND TSRA THROUGH 08Z AT ALL BUT KDAL AND KAFW. THERE WILL BE A
BRIEF LULL WITH SUBSIDENCE AFTER 09Z AS MVFR CIGS...POSSIBLY TEMPO
IFR CIGS OCCURS AFTER 08Z-09Z ACROSS THE METRO TERMINALS.
AFTERWARD...YET MORE THUNDERSTORMS ARRIVE IN THE 11Z-16Z TIME
FRAME SUNDAY...POSSIBLY LINGER WELL PAST 18Z THOUGH MY CONFIDENCE
IN ANY MODEL GUIDANCE AT THIS POINT IS NEAR ZERO. DO BRING VFR
CIGS/-SHRA/VCTS BACK BY MID AFTERNOON. OTHERWISE...SSE WINDS 10-15
KTS TONIGHT WILL BE SOUTHERLY 15-20 KTS/GUSTY BY SUNDAY AFTERNOON
ONCE AGAIN.

AS FOR WACO...WITHOUT AS MUCH CONVECTIVE INFLUENCE EARLY ON WE
EXPECT MVFR CIGS TO ARRIVE BY NO LATER THAN 07Z. OTHERWISE...ALL
TRENDS WILL BE SIMILAR WITH DFW AFTER 11Z SUNDAY AS SHORTWAVE
MOVES ACROSS WITH WIDESPREAD -SHRA/TSRA. WIND TRENDS ARE SIMILAR
AS WELL.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  82  67  78  59  73 /  80  70  30  30  50
WACO, TX              82  67  81  60  74 /  70  80  50  60  70
PARIS, TX             80  66  78  58  73 /  70  80  30  20  40
DENTON, TX            80  63  77  56  73 / 100  70  20  20  40
MCKINNEY, TX          79  65  78  57  73 /  70  80  30  20  50
DALLAS, TX            81  67  78  59  75 /  70  80  30  30  50
TERRELL, TX           82  68  80  60  74 /  70  80  40  40  60
CORSICANA, TX         84  68  81  62  74 /  70  80  50  60  60
TEMPLE, TX            83  68  83  61  74 /  70  80  60  60  70
MINERAL WELLS, TX     78  61  76  57  72 / 100  50  20  20  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107-
115>121-129>134-141-143>145.

&&

58/58
Hazardous weather outlook, May 10, 4:26 AM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT SUN MAY 10 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
426 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS THROUGH TONIGHT WILL LIKELY RESULT IN
FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE
WEATHER WILL ALSO OCCUR WITH A THREAT FOR LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS MAY
OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY
INCREASE WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT.

In the hours before

Special weather statement, May 10, 9:46 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 AM CDT SUN MAY 10 2015

TXZ120-121-101530-
ROCKWALL TX-KAUFMAN TX-
946 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCKWALL AND KAUFMAN
COUNTIES UNTIL 1030 AM CDT...

AT 945 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRANDALL...OR NEAR SEAGOVILLE...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TERRELL...SEAGOVILLE...FORNEY...KAUFMAN...CRANDALL...COMBINE...
TALTY...OAK GROVE...POST OAK BEND CITY...OAK RIDGE AND LAWRENCE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 486 AND 511.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3250 9651 3251 9651 3251 9650 3254 9651
      3281 9652 3284 9609 3284 9608 3258 9608
TIME...MOT...LOC 1445Z 237DEG 21KT 3265 9643

JLDUNN
Special weather statement, May 10, 10:22 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1022 AM CDT SUN MAY 10 2015

TXZ105-101600-
HUNT TX-
1022 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR HUNT COUNTY UNTIL 1100 AM CDT...

AT 1021 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CADDO MILLS...OR 11 MILES SOUTHWEST OF GREENVILLE...MOVING
NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...COMMERCE...WOLFE CITY...CADDO MILLS...CELESTE...
CAMPBELL...JOSEPHINE AND NEYLANDVILLE.

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 80 AND 108.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3285 9629 3314 9630 3337 9617 3340 9587
      3306 9586
TIME...MOT...LOC 1521Z 208DEG 46KT 3299 9623

JLDUNN
Special weather statement, May 10, 10:28 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 AM CDT SUN MAY 10 2015

TXZ119-101615-
DALLAS TX-
1028 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 1115 AM
CDT...

AT 1028 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LANCASTER...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...GARLAND...MESQUITE...RICHARDSON...ROWLETT...DESOTO...CEDAR
HILL...WYLIE...DUNCANVILLE...LANCASTER...BALCH SPRINGS...UNIVERSITY
PARK...SACHSE...SEAGOVILLE...GLENN HEIGHTS...RED OAK...HIGHLAND
PARK...HUTCHINS...COCKRELL HILL AND SUNNYVALE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35E BETWEEN MILE MARKERS 411 AND 431.
 INTERSTATE 20 BETWEEN MILE MARKERS 461 AND 483.
 INTERSTATE 30 BETWEEN MILE MARKERS 41 AND 64.
 INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 22.
 INTERSTATE 45 BETWEEN MILE MARKERS 268 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3298 9652 3274 9652 3254 9668 3255 9697
      3299 9679
TIME...MOT...LOC 1528Z 208DEG 46KT 3262 9677

JLDUNN
Special weather statement, May 10, 10:46 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 AM CDT SUN MAY 10 2015

TXZ102-103-118-101630-
WISE TX-TARRANT TX-DENTON TX-
1046 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WISE...SOUTHERN
DENTON AND NORTHERN TARRANT COUNTIES UNTIL 1130 AM CDT...

AT 1045 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BLUE MOUND...OR OVER SAGINAW...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND...
GRAPEVINE...HALTOM CITY...KELLER...HURST...THE COLONY...SOUTHLAKE...
WATAUGA...COLLEYVILLE...CORINTH...SAGINAW...HIGHLAND VILLAGE...TROPHY
CLUB...RICHLAND HILLS...RIVER OAKS AND LAKE DALLAS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 472.
 INTERSTATE 35W BETWEEN MILE MARKERS 50 AND 85.
 INTERSTATE 35E BETWEEN MILE MARKERS 451 AND 466.
 INTERSTATE 30 BETWEEN MILE MARKERS 14 AND 18.
 INTERSTATE 820 BETWEEN MILE MARKERS 8 AND 24.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3322 9684 3321 9684 3272 9730 3280 9749
      3334 9738
TIME...MOT...LOC 1545Z 206DEG 48KT 3284 9736

JLDUNN
Local storm report, May 10, 11:04 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HAIL             MESQUITE                32.77N  96.60W
05/10/2015  E1.00 INCH       DALLAS             TX   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED NEAR THE INTERSECTION OF
            COLLINS ROAD AND HIGHWAY 80.
Special weather statement, May 10, 11:04 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 AM CDT SUN MAY 10 2015

TXZ094-095-105-106-101645-
LAMAR TX-HUNT TX-DELTA TX-FANNIN TX-
1104 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUNT...NORTHWESTERN
DELTA...SOUTHWESTERN LAMAR AND SOUTHEASTERN FANNIN COUNTIES UNTIL
1145 AM CDT...

AT 1103 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF WOLFE CITY...OR 9 MILES NORTH OF COMMERCE...MOVING
NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PARIS...COMMERCE...HONEY GROVE...WOLFE CITY...ROXTON...LADONIA...
PECAN GAP AND TOCO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3322 9589 3336 9608 3379 9579 3359 9548
TIME...MOT...LOC 1603Z 215DEG 40KT 3337 9595

JLDUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:07 PM CDTSevere Thunderstorm WarningFWDEastland40 min
May 9, 7:12 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto63 min
May 9, 7:15 PM CDTTornado Warning Tornado observedFWDErath30 min
May 9, 7:35 PM CDTAreal Flood AdvisoryFWDErath115 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Parker, Somervell60 min
May 9, 7:45 PM CDTTornado WarningFWDErath, Hood30 min
May 9, 8:17 PM CDTSevere Thunderstorm WarningFWDEastland58 min
May 9, 8:34 PM CDTSevere Thunderstorm WarningFWDErath56 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant65 min
May 9, 9:14 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto61 min
May 9, 9:30 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell60 min
May 9, 9:31 PM CDTFlash Flood WarningFWDErath2 hr
May 9, 9:31 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens59 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
May 9, 10:15 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell60 min
May 9, 10:23 PM CDTSpecial Weather StatementFWDDenton, Grayson37 min
May 9, 10:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 10:42 PM CDTSpecial Weather StatementFWDStephens48 min
May 9, 10:42 PM CDTSevere Thunderstorm WarningFWDHood63 min
May 9, 11:28 PM CDTSpecial Weather StatementFWDTarrant47 min
May 9, 11:29 PM CDTSevere Thunderstorm WarningFWDErath61 min
May 9, 11:42 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell63 min
May 9, 11:54 PM CDTFlash Flood WarningFWDEastland, Erath, Hood5 hr
May 10, 12:44 AM CDTSevere Thunderstorm WarningFWDJohnson28 min
May 10, 12:49 AM CDTSpecial Weather StatementFWDGrayson41 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto55 min
May 10, 12:55 AM CDTFlash Flood WarningFWDJohnson3 hr
May 10, 3:39 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland66 min
May 10, 4:14 AM CDTSevere Thunderstorm WarningFWDStephens61 min
May 10, 4:32 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto73 min
May 10, 4:44 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland23 min
May 10, 5:06 AM CDTFlash Flood WarningFWDEastland, Erath, Hood4 hr
May 10, 5:15 AM CDTSevere Thunderstorm WarningFWDHood, Parker, Somervell62 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningFWDTarrant48 min
May 10, 5:59 AM CDTSpecial Weather StatementFWDJohnson46 min
May 10, 6:01 AM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
May 10, 6:12 AM CDTSpecial Weather StatementFWDWise48 min
May 10, 6:31 AM CDTSpecial Weather StatementFWDDenton44 min
May 10, 6:41 AM CDTTornado WarningFWDDenton23 min
May 10, 6:43 AM CDTSevere Thunderstorm WarningFWDDenton40 min
May 10, 6:56 AM CDTAreal Flood AdvisoryFWDCooke, Denton3 hr
May 10, 6:57 AM CDTSpecial Weather StatementFWDDallas48 min
May 10, 6:59 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 10, 7:02 AM CDTSpecial Weather StatementFWDCooke, Grayson43 min
May 10, 7:03 AM CDTSevere Thunderstorm WarningFWDCollin57 min
May 10, 7:14 AM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Johnson46 min
May 10, 7:28 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Grayson, Rockwall3 hr
May 10, 7:37 AM CDTSevere Thunderstorm WarningFWDHill53 min
May 10, 7:45 AM CDTSpecial Weather StatementFWDDallas, Ellis45 min
May 10, 7:48 AM CDTSpecial Weather StatementFWDFannin, Grayson42 min
May 10, 8:02 AM CDTFlash Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson3 hr
May 10, 8:39 AM CDTSpecial Weather StatementFWDEllis, Kaufman51 min
May 10, 8:47 AM CDTRiver Flood WarningFWDDallas16 hr
May 10, 8:57 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis, Hunt, Kaufman, Rockwall48 min
May 10, 9:02 AM CDTAreal Flood WarningFWDErath, Hood3 hr
May 10, 9:28 AM CDTFlash Flood WarningFWDJohnson2 hr
May 10, 9:32 AM CDTRiver Flood WarningFWDDallas56 days
May 10, 9:46 AM CDTSpecial Weather StatementFWDKaufman44 min
May 10, 10:02 AM CDTRiver Flood WarningFWDDallas27 hr
May 10, 10:02 AM CDTRiver Flood WarningFWDNavarro4 days
May 10, 10:02 AM CDTRiver Flood WarningFWDHenderson, Navarro56 days
May 10, 10:22 AM CDTSpecial Weather StatementFWDHunt38 min
May 10, 10:28 AM CDTSpecial Weather StatementFWDDallas47 min
May 10, 10:32 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 10, 10:40 AM CDTRiver Flood WarningFWDDelta, Hopkins41 hr
May 10, 10:46 AM CDTSpecial Weather StatementFWDDenton, Tarrant44 min
May 10, 10:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall41 min
May 10, 11:04 AM CDTSpecial Weather StatementFWDDelta41 min
May 10, 11:51 AM CDTAreal Flood AdvisoryFWDWise114 min
May 10, 12:04 PM CDTSpecial Weather StatementFWDParker41 min
May 10, 12:07 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise43 min
May 10, 12:40 PM CDTSpecial Weather StatementFWDParker50 min
May 10, 12:45 PM CDTFlash Flood WarningFWDWise5 hr
May 10, 12:59 PM CDTSpecial Weather StatementFWDCooke46 min
May 10, 1:04 PM CDTAreal Flood AdvisoryFWDParker3 hr
May 10, 1:13 PM CDTFlash Flood WarningFWDCooke, Denton10 hr
May 10, 1:19 PM CDTSpecial Weather StatementFWDDenton41 min
May 10, 1:30 PM CDTSpecial Weather StatementFWDGrayson45 min
May 10, 1:42 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise63 min
May 10, 1:43 PM CDTRiver Flood WarningFWDWise20 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.